VIEW ALL ABSTRACTS +
Front Matter
Bull. Belg. Math. Soc. Simon Stevin 21 (5), (december 2014)
No abstract available
Articles
G.A. Afrouzi, N.T. Chung, S. Mahdavi
Bull. Belg. Math. Soc. Simon Stevin 21 (5), 769-785, (december 2014) DOI: 10.36045/bbms/1420071853
KEYWORDS: Degenerate quasilinear elliptic systems, Existence and multiplicity results, Mountain pass theorem, Critical point theory, 35J65, 35B30, 34A15
A. Benkirane, M. Sidi El Vally
Bull. Belg. Math. Soc. Simon Stevin 21 (5), 787-811, (december 2014) DOI: 10.36045/bbms/1420071854
KEYWORDS: Musielak-Orlicz-Sobolev spaces, variational inequalities, elliptic boundary value problem, obstacle problem, Strongly nonlinear problem, The trace mapping, 46E35, 46A80, 35J56
Mehmet Ünver
Bull. Belg. Math. Soc. Simon Stevin 21 (5), 813-822, (december 2014) DOI: 10.36045/bbms/1420071855
KEYWORDS: Abel convergence, sequence of positive linear operators, the Korovkin approximation theorem, ‎weight function, ‎weighted space, 41A25, 41A36, 40A05
Ozgur Ege, Ismet Karaca
Bull. Belg. Math. Soc. Simon Stevin 21 (5), 823-839, (december 2014) DOI: 10.36045/bbms/1420071856
KEYWORDS: Digital image, the Lefschetz Fixed Point Theorem, the Euler Characteristic, Lefschetz number, 55N35, ‎55M20, 68R10, 68U05, 68U10
M.J. Àlvarez, I.S. Labouriau, A.C. Murza
Bull. Belg. Math. Soc. Simon Stevin 21 (5), 841-857, (december 2014) DOI: 10.36045/bbms/1420071857
KEYWORDS: Planar autonomous ordinary differential equations, symmetric polynomial systems, limit cycles, 34C07, 34C14, 34C23, 37C27
Hua-Lin Huang, Fred Van Oystaeyen, Yinhuo Zhang
Bull. Belg. Math. Soc. Simon Stevin 21 (5), 859-872, (december 2014) DOI: 10.36045/bbms/1420071858
KEYWORDS: division algebra, Group cohomology, Gr-category, 17A35, 20J06, 18D10
Petr Petràček
Bull. Belg. Math. Soc. Simon Stevin 21 (5), 873-885, (december 2014) DOI: 10.36045/bbms/1420071859
KEYWORDS: lineability, nowhere monotone measures, absolutely continuous measures, spaces with humps, 46E27, 28A33
Julian Larcher, Jochen Wengenroth
Bull. Belg. Math. Soc. Simon Stevin 21 (5), 887-894, (december 2014) DOI: 10.36045/bbms/1420071860
KEYWORDS: derived projective limit functor, slowly increasing functions, rapidly decreasing distributions, sequence space representations, 46M18, 46F05, 46A08, 46A45
Thierry Bousch
Bull. Belg. Math. Soc. Simon Stevin 21 (5), 895-912, (december 2014) DOI: 10.36045/bbms/1420071861
KEYWORDS: Tours de Hanoï, Conjecture de Frame-Stewart, 05C12
Back to Top